# SDR AALA202111302990

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 45,808 hours, 22,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #4 FLIGHT ATTENDANT SEAT FLASH LIGHT USED/ SEAL BROKEN. REPLACED FLASHLIGHT (AALA202111302990) AND BATTERY PER EMERGENCY EQUIPMENT DRAWING 26X25D1218 (AALA202111303557)
